# SDR DALA2021101106228

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 61,055 hours, 8,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EMERGENCY LIGHTS INOP AT ROWS 30-33 AND ROWS 39-41. CORRECTIVE ACTION: FOUND BROKEN WIRES AT BOTH ROWS. SPLICED WIRES. (8322601)
